# SDR USAASB97334

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - MAINTENANCE FOUND THE AFT LEFT EMERGENCY EXIT LIGHT BATTERY PACK INOPERABLE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPS CHECK NORMAL.  (X)
